# SDR ASOA20130712072R

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 32,054 hours, 24,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PACK NR 2 VALVE CLOSED ON EICAS MESSAGE IN FLIGHT WHICH RESULTED IN LOSS OF BOTH AIR CONDITIONING PACKS AND PRESSURIZATION DUE TO NR 1 PACK BEING ON MEL. MX PERFORMED SERVERAL OPERATIONAL CHECKS OF THE PACK NR 2 SYS SUCCESSFUL WITH NO MESSAGES NOTED ON THE EICAS.  MX ALSO RESECURED A BLOWN OFF DUCT AND CLAMPS ON THE NR 1 PACK.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
